# SDR DALA2019060423394

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 86,331 hours, 39,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN FR14-15 STR 34-35RT AND BETWEEN FR15-16 STR 36-37RT, COMPLIED WITH PRI 547049-14 REVISION 1 AND ER/A 547049-14 REVISION H.
